Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Reply to automatedlady

Posted by tinker on June 1, 2002, at 14:16:23

In reply to Re: HELP- Terrified of tinnitus- extreme anxiety, posted by automatedlady on June 1, 2002, at 11:34:22

HI Ed thanks for posting. Did you stop all ssri's or start another one. Thats the one thing i was told by the manufacturer to not take another ssri.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tinker thread:108067
URL: http://www.dr-bob.org/babble/20020525/msgs/108310.html